Geometric & Functional Analysis GAFA

, Volume 3, Issue 5, pp 439–473

Kähler-Hodge theory for conformal complex cones

  • J. Brüning
  • M. Lesch
Article

DOI: 10.1007/BF01896238

Cite this article as:
Brüning, J. & Lesch, M. Geometric and Functional Analysis (1993) 3: 439. doi:10.1007/BF01896238

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • J. Brüning
    • 1
  • M. Lesch
    • 1
  1. 1.Jochen Brüning and Matthias Lesch Institut für MathematikUniversität AugsburgAugsburgGermany